MathSciNet Relay Station
MathSciNet bibliographic data
MR2565186 (2011a:33039) 33D05 (33D15)
Wang, Mingjin A recurring $q$-integral formula. Appl. Math. Lett. 23 (2010), no. 3, 256–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement